# SDR HYI2002F00002

- Difficulty date: January 28, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N780EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0257
- Engine: Cont TSIO520*
- System (JASC): 3700 · Vacuum System
- Part: Manifold
- Part number: IH59
- Part serial: 5AT
- Condition: Failed
- Location: Vacuum System
- Part time: 1,205 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT ON START, LEFT ENGINE DRIVEN VACUUM PUMP CAUSED BOTH VACUUM SOURCE FAILURE INDICATORS TO ENGAGE.  MAINTENANCE REMOVED AND REPLACED VACUUM MANIFOLD AND RELEASED THE AIRCRAFT BACK TO SERVICE.
